The resultant for regular matrix polynomials and quasi commutativity

I. Gohberg, M.A. Kaashoek, L. Lerer

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

Necessary and sufficient conditions are presented in order that for two regular matrix polynomials the null space of the straightforward analogue of the classical Sylvester resultant matrix is completely determined by the common spectral data of the polynomials involved. The conditions are stated in terms of a quasi commutativity property. In the scalar case, and more generally in the case of commuting matrix polynomials, the conditions are automatically satisfied.
Original languageEnglish
Pages (from-to)2783-2813
JournalThe Indiana University mathematics journal
Volume57
DOIs
Publication statusPublished - 2008

Bibliographical note

GKL08

Fingerprint

Dive into the research topics of 'The resultant for regular matrix polynomials and quasi commutativity'. Together they form a unique fingerprint.

Cite this